Alert archive / New Jersey / Areal Flood Warnings in 2013
Areal Flood Warning 86, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 30, 2013, 4:59 PM EDT for Gloucester County, New Jersey. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2013, 4:59 PM EDT (20:59 UTC)
- Expired
- Jul 1, 2013, 2:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
079
WGUS41 KPHI 302059
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
459 PM EDT SUN JUN 30 2013
NJC015-010300-
/O.NEW.KPHI.FA.W.0086.130630T2059Z-130701T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
459 PM EDT SUN JUN 30 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
WEST CENTRAL GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1100 PM EDT
* AT 458 PM EDT THE RACCOON CREEK IN SWEDESBORO IS FLOODING AND
IS EXPECTED TO CONTINUE FLOODING FOR MOST OF THIS EVENING.
ADDITIONAL HEAVY RAIN MIGHT PROLONG THE FLOODING OVERNIGHT.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3978 7544 3984 7534 3971 7511 3965 7518
3967 7520 3966 7522 3968 7526 3969 7532
3973 7538 3975 7538 3976 7540 3978 7540
$$
TFG2 follow-up statements
898
WGUS41 KPHI 010136
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT SUN JUN 30 2013
NJC015-010600-
/O.EXT.KPHI.FA.W.0086.000000T0000Z-130701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
936 PM EDT SUN JUN 30 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
WEST CENTRAL GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 200 AM EDT
* AT 931 PM EDT THE RACCOON CREEK IN SWEDESBORO HAS CRESTED, BUT
IS STILL ABOVE FLOOD STAGE. UPSTREAM RAIN IS EXPECTED TO REMAIN
WEST OF THE AREA OVER THE NEXT SEVERAL HOURS AND THE CREEK
SHOULD FALL BACK BELOW FLOOD STAGE VERY EARLY ON MONDAY.
ADDITIONAL HEAVY RAIN POTENTIALLY COULD CAUSE MORE FLOODING LATER
ON MONDAY.
A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. ALL INTERESTED
PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3978 7544 3984 7534 3971 7511 3965 7518
3967 7520 3966 7522 3968 7526 3969 7532
3973 7538 3975 7538 3976 7540 3978 7540
$$
TFG803
WGUS81 KPHI 010557
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 AM EDT MON JUL 1 2013
NJC015-010606-
/O.EXP.KPHI.FA.W.0086.000000T0000Z-130701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
157 AM EDT MON JUL 1 2013
...THE FLOOD WARNING WILL EXPIRE AT 200 AM EDT FOR WEST CENTRAL
GLOUCESTER COUNTY...
THE RACCOON CREEK IN SWEDESBORO HAS DROPPED BELOW FLOOD STAGE AND
THE WATER LEVEL CONTINUES TO FALL, THEREFORE THE FLOOD WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3978 7544 3984 7534 3971 7511 3965 7518
3967 7520 3966 7522 3968 7526 3969 7532
3973 7538 3975 7538 3976 7540 3978 7540
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 30, 4:29 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 30, 4:29 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT SUN JUN 30 2013
.SYNOPSIS...
A FRONTAL BOUNDARY ALONG THE APPALACHIANS WILL EDGE WESTWARD TO
THE MISSISSIPPI VALLEY DURING MID WEEK AND THEN EVENTUALLY DISSIPATE.
STRONG HIGH PRESSURE IN THE WESTERN ATLANTIC WILL ALSO SHIFT WESTWARD
AND BE PARKED ALONG THE MID ATLANTIC COAST FRIDAY THROUGH NEXT WEEKEND...
PROBABLY BEGINNING A HEAT WAVE FOR OUR AREA BY THE END OF THE WEEK
OR NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
FLASH FLOOD WATCH IN EFFECT FOR MUCH OF THE CWA FOR THIS PERIOD AND
THROUGH AT LEAST TUESDAY AT 02Z. SHOWERS AND THUNDERSTORMS PUTTING
DOWN HEAVY RAIN THIS AFTERNOON. THE WORST IS YET TO COME. RIBBON OF
HIGHEST PW'S NOT EXPECTED TO RETROGRADE BACK ONTO THE COAST UNTIL
OVERNIGHT TONIGHT.
DIURNAL CONTRIBUTION AIDING IN CURRENT CONVECTION. SHOULD SEE A BIT
OF RESPITE THIS EVENING. THEN EXPECTING AN INCREASE IN COVERAGE
AFTER MIDNIGHT/TOWARD DAWN AS A SLUG OF OMEGA ASSOCIATED WITH A S/W
WORKS UP THROUGH VIRGINIA AND INTO THE CWA. THE GFS HAS BEEN
CONSISTENT WITH BRINGING THIS FEATURE JUST WEST OF THE I-95
CORRIDOR. IN ADDITION, THE STATIONARY FRONT THAT HAS BEEN A FACTOR
WILL REMAIN IN PLACE.
TEMPS WILL FALL BACK INTO THE 60S NORTH AND WEST AND REMAIN IN THE
LOW 70S ELSEWHERE.
SOME FOG COULD REDUCE VISIBILITIES ONCE AGAIN TONIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
WE'LL FAVOR THE 12Z GFS IN TERMS OF HIGHEST POPS TOMORROW. IN
REALITY, THERE ISN'T MUCH CONSISTENCY AMONGST THE HIGH-RES, GLOBAL,
OR STAT GUIDANCE. EACH MODEL HAS IT'S FAVORITE SPOT FOR HEAVY PRECIP.
WITH THE GFS FORECAST BEING PERSISTENT ACROSS OUR CWA THE LAST TWO
DAYS AND SEEING THE ACTIVITY ACROSS THE DEEP SOUTH COMING TO
FRUITION, WE'RE PUTTING A LITTLE MORE FAITH IN IT'S SOLUTION. IN
ADDITION, BOTH WPC AND MARFC PUT THE AXIS OF HEAVIEST RAINS JUST
WEST OF THE I-95 CORRIDOR.
TEMPS WILL TOP OUT IN THE MID 70S NORTH AND WEST AND IN THE LOWER TO
MID 80S ELSEWHERE.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
**FLASH FLOOD POTENTIAL CONTINUES FROM BANDS OF VERY HEAVY RAIN
THROUGH TUESDAY AND A HEAT WAVE APPEARS ON THE HORIZON TO BEGIN
FRIDAY OR NEXT WEEKEND**
NO SIGNIFICANT CHANGE IN FORECAST PHILOSOPHY FROM AT LEAST THE
LAST 48 HOURS AND I BORROWED PARTS OF OUR PRIOR AFD DISCUSSION TO
EXPRESS MY THINKING.
AS OF 330 PM: WE'VE RECEIVED SPOTTY REPORTS OF FLASH FLOODING AND
DAMAGING WIND. WE ARE INTERESTED IN MORE DETAILED REPORTS OF WHAT
MIGHT HAVE HAPPENED ON KENT ISLAND 1230-1PM...INCLUDING ANY REPORTS
FROM SOUTH STEVENSVILLE MD WHERE BWI TDWR HAD 44 KT AT ABOUT 1200
FT. DITTO ANY UNUSUAL REPORTS OF FLOODING OR DAMAGE FROM NEW
CASTLE...CECIL COUNTY AND BERKS COUNTIES AND LIKEWISE DAMAGE OR FF
REPORTS IN SW NJ. WE HAD A COUPLE OF MIDDAY REPORTS OF WATERSPOUTS
TODAY NEAR CHESAPEAKE BAY.
THE OVERALL SYNOPTIC SETUP IS AN UPPER-LEVEL TROUGH FROM THE
GREAT LAKES TO THE LOWER MISSISSIPPI VALLEY THROUGH ABOUT
WEDNESDAY, THEN THIS FEATURE WEAKENS SOME AS IT SHIFTS WESTWARD.
THIS OCCURS AS A LARGE RIDGE IN THE WESTERN ATLANTIC IS FORECAST
TO RETROGRADE INTO THE MID ATLANTIC DURING THE MID TO LATE WEEK
TIME FRAME. THIS THEN GENERALLY HOLDS FIRM INTO NEXT WEEKEND. AS A
RESULT, NO ORGANIZED SYNOPTIC STORMS IMPACT OUR AREA, HOWEVER A
CONVERGENCE AREA BETWEEN THE UPPER-LEVEL TROUGH AND RIDGE WILL
ALLOW FOR A VERY HEAVY RAIN THREAT TO START THE WEEK BEFORE EASING
UP. OVERALL THE MODEL GUIDANCE IS IN GOOD AGREEMENT WITH THE MASS
FIELDS AND SMALL SCALE FEATURES MAKING UP THE UPPER-LEVEL TROUGH.
IT APPEARS THAT THE TIMING AND STRENGTH OF THE RIDGE AS IT SHIFTS
WESTWARD WILL HAVE AN IMPACT TO WHERE THE HEAVY RAIN AXIS SETS UP
FOR A TIME.
TEMPERATURES: CALENDAR DAY AVERAGES ABOVE NORMAL EVERY DAY THIS
EXTENDED PERIOD. NIGHT TIMES THE FIRST FEW DAYS DOMINATE 5 TO 10
DEGREES ABOVE NORMAL WITH DAY TIMES NEAR NORMAL...BUT AS WE HEAD
INTO THE PERIOD THURSDAY THROUGH SUNDAY...THE DAILY MAXIMUMS'S
WARM ABOVE NORMAL AND THE MINS CONTINUE ABOVE NORMAL.
THE DAILIES BELOW...
MONDAY NIGHT THROUGH TUESDAY EVENING...USING MODELED 850 MB VORT
PATHS... SFC MOISTURE CONVERGENCE... INSTABILITY FIELDS AND KI AXIS
ALONG WITH THE SREF PWAT...I95 WESTWARD SHOULD BE LINED UP FOR BANDS
OF HEAVY CONVECTION. TEMPS/DEWS/WINDS ARE 50 50 BLENDED 12Z/30
NAM/GFS MOS GUIDANCE. QPF IS FROM HPC...USUALLY THEIR 18Z/30
VERSION. CONVECTION IS FAVORED AFTN/EVENING BUT CANT BE RULED OUT
LATE AT NIGHT WHERE INSTABILITY POOLS AND 850 VT MAX'S PASS.
WEDNESDAY-FRIDAY...A GRADUAL DRYING OUT ALOFT WITH GRADUALLY
REDUCING CHANCES OF ANY TSTMS AND THOSE MOSTLY IN E PA AND NW NJ.
DAYTIME TEMPS WARM AND A HEAT WAVE COULD BEGIN THURSDAY OR FRIDAY
AS WINDS TURN A LITTLE WEST OF SOUTH. EARLY MORNING HAZE OR PATCHY
FOG/STRATUS DAILY...MOSTLY EARLY WEDNESDAY. TEMPS AT 850MB ARE
WARMING TO NEAR 17C BY FRIDAY WHICH SUPPORTS AROUND 90-91F. 15Z HPC
GUIDANCE WARMED AT NIGHT BY 1 OR 2 DEGREES AND DAYTIMES ARE THE
12Z/30 GFS MEXMOS.
CONFIDENCE ON WHEN WE START 90F IS BELOW AVG DUE TO THE COOLER
ECMWF. HOWEVER...AM FAVORING THE WARMER GFS SINCE THICKNESSES ARE
NEAR 576 AND THE PRESSURE GRADIENT IS TURNING WSW...A POTENTIALLY HOT
FLOW.
NEXT WEEKEND...MODEL DISAGREEMENT ON WHERE THE MOISTURE-INSTABILITY
AXIS LIES BUT A HOT CONTINENTAL FLOW SHOULD BE IN PROGRESS WITH 850
TEMPS NEAR 17C. A COUPLE OF BATCHES OF TSTMS ARE POSSIBLE...MAINLY
LATE DAY BUT BEST AXIS IS STILL UNCERTAIN. 15Z HPC GUIDANCE FOR
MINS...WARMED A DEGREE OR 2 AND USED THE 12Z/30 GFS MEXMOS TEMPS
FOR MAX'S.
HI STILL BELOW OUR CRITERIA OF 100F FOR A HEAT HAZARD ADVY. MID
TO UPPER 90S HI FCST. HPC GUIDANCE GIVES A 16-17 PCT CHC OF HI
100 THIS WEEKEND NEAR PHL.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REMAINDER OF TODAY...VFR WITH A GENERAL SOUTH WIND. OCCASIONAL MVFR
IN SHOWERS AND THUNDERSTORMS.
TONIGHT...VFR/MVFR TO START WITH SCATTERED SHOWERS AND/OR
THUNDERSTORMS. EXPECTING LOW CLOUDS AND FOG TO REDEVELOP AFTER
MIDNIGHT. FORECAST PERIOD WILL END WITH MVFR/IFR CONDITIONS. SHOWERS
AND THUNDERSTORMS INCREASE IN COVERAGE TOWARD DAWN.
MONDAY...AFTER SOME IFR IN THE MORNING, VFR AND/OR MVFR WILL BE THE
RULE. THREAT OF PRECIPITATION HIGHEST FROM PHILLY TERMINALS
WESTWARD.
OUTLOOK...
MONDAY NIGHT THROUGH TUESDAY NIGHT...TIMES OF MVFR/IFR WITH SHOWERS
AND THUNDERSTORMS. THERE IS THE CHANCE FOR A PERIOD OF LOW CLOUDS/FOG
EACH MORNING. SOUTHERLY WINDS GENERALLY NEAR 10 KNOTS, WITH GUSTS TO
NEAR 20 KNOTS EACH AFTERNOON.
WEDNESDAY...THURSDAY AND FRIDAY...SUB-VFR POSSIBLE EACH MORNING WITH
LOCAL LOW CLOUDS/FOG, OTHERWISE VFR. HOWEVER, MVFR/IFR VISIBILITY
POSSIBLE WITH ANY SHOWERS OR THUNDERSTORMS ESPECIALLY EACH AFTERNOON
AND EVENING, MAINLY NORTH AND WEST OF KRDG-KABE. SOUTH TO SOUTHWEST
WINDS GENERALLY NEAR 10 KNOTS, BUT GUSTS TO NEAR 20 KNOTS EACH
AFTERNOON.
&&
.MARINE...
SYNOPTICALLY SPEAKING...A FRONTAL BOUNDARY ALONG THE APPALACHIANS
WILL EDGE WESTWARD TO THE MISSISSIPPI VALLEY DURING MID WEEK AND
THEN EVENTUALLY DISSIPATE. STRONG HIGH PRESSURE IN THE WESTERN
ATLANTIC WILL ALSO SHIFT WESTWARD AND BE PARKED ALONG THE MID
ATLANTIC COAST FRIDAY THROUGH NEXT WEEKEND.
NO CHANGE IN THINKING FROM YESTERDAY WITH AN EXTENDED PERIOD OF
SOUTHERLY FLOW AND SWELLS. HEADLINES CAN BE EXPECTED WELL INTO THE
EXTENDED PERIOD.
OUTLOOK...
MONDAY NIGHT THROUGH FRIDAY...
SCA EXTENDED THRU TUE IN THE ATLC WATERS. ITS MARGINAL BUT SEAS
SHOULD SIT AROUND 5 OR 6 FEET FOR THE DURATION.
AN UPPER-LEVEL RIDGE IS FORECAST TO RETROGRADE TOWARD THE MID
ATLANTIC COAST BY THURSDAY. THIS WILL KEEP SURFACE HIGH PRESSURE
ANCHORED TO OUR EAST AND A SOUTHERLY FLOW OCCURRING THROUGH THE
PERIOD. THE PRESSURE GRADIENT IS FORECAST TO TIGHTEN FOR A TIME,
HOWEVER WITH THE LACK OF A WELL DEVELOPED SURFACE LOW TRACKING
NEARBY THE WINDS MAY TEND TO STAY BELOW ADVISORY CRITERIA. OVERALL,
SEAS ON THE OCEAN ARE FORECAST TO BE AROUND 5 FEET MONDAY NIGHT AND
TUESDAY AS THE GRADIENT FLOW JUST OFF THE COAST STRENGTHENS A BIT
BEFORE DIMINISHING SOME WEDNESDAY AND THURSDAY.
THEREFORE NO SCA EXPECTED ON THE ATLC WATERS WED-FRI WITH SWELLS OF
3-4 FT AT 5 TO 6 SECONDS AND A SSW WIND 10-20KT.
CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA ON
DELAWARE BAY THROUGHOUT THIS MONDAY NIGHT-FRIDAY PERIOD.
A GUSTY TSTM IS STILL POSSIBLE TUESDAY OTHER HAZY AT TIMES.
&&
.HYDROLOGY...
WITH TODAY'S ACTIVITY, THE FLASH FLOOD WATCH WAS PUT INTO EFFECT. IT
WAS ALSO EXPANDED AND NOW COVERS MUCH OF THE HSA. THE EXCEPTION IS
THE NJ COASTAL PLAIN.
THE FLASH FLOOD WATCH IS BASED ON ANTECEDENT CONDITIONS GIVEN THE
RATHER WET MONTH OF JUNE EXPERIENCED ACROSS MOST OF THE AREA. GIVEN
THE POTENTIAL FOR REPEATED AND FOCUSED HEAVY RAIN PRODUCING SHOWERS
AND THUNDERSTORMS, THIS COULD BE A SERIOUS SITUATION ESPECIALLY FOR
THOSE WITH CONCERNS ALONG SMALL STREAMS AND LOW LYING VULNERABLE
AREAS. PLAN FOR POSSIBLE TRAVEL DELAYS AND DETOURS IF FLOODING RAIN
DOES DEVELOP.
THERE STILL REMAINS SOME QUESTION ON THE MAIN LOCATION OF THE MORE
FOCUSED HEAVY RAINFALL. BUT WE'RE NOW LEANING TOWARD THE I-95
CORRIDOR AND POINTS WEST FOR A FEW REASONS. ONE...A SURFACE BOUNDARY
WILL REMAIN IN PLACE THROUGH AT LEAST MONDAY BEFORE IT SHIFTS
WESTWARD AND EVENTUALLY BECOME LESS DEFINED. TWO...ELEVATION.
THREE...THE GFS HAS BEEN PERSISTENT IN BRINGING A SLUG OF OMEGA
ACROSS SE PA IN RESPONSE TO A S/W GETTING IT'S ACT TOGETHER ACROSS
THE SOUTHEASTERN US.
LOOKING FORWARD, IT WILL BE EXTREMELY DIFFICULT FOR ALL OF THE CWA
TO ESCAPE FLOODING RAINFALL THROUGH TUESDAY, ESPECIALLY WITH PW'S
INCREASING TONIGHT AND PERSISTING THROUGH AT LEAST TUESDAY. IF
RECURRING HEAVY RAINFALL HITS THE EXACT SAME LOCALES (WHICH IS
UNLIKELY), IT WOULD NOT BE OUT OF THE QUESTION TO SEE RAINFALL
TOTALS OF 4-8 INCHES BY THE END OF TUESDAY. THESE AMOUNTS WOULD BE
ISOLATED. THAT SAID, AS OF NOW, NO MAINSTEM RIVER FLOODING IS
OUTLOOKED. IT WOULD BE PRUDENT TO KEEP AN EYE ON THINGS.
&&
.RIP CURRENTS...
BASED ON A STRONG ENOUGH SWELL, CURRENT AND A REPORT FROM OUR
LONG BEACH ISLAND OBSERVER, THE RISK OF RIP CURRENTS IS HIGH INTO
TONIGHT FOR NEW JERSEY. FOR THE DELAWARE BEACHES, WE MAINTAINED A
MODERATE RISK BASED ON IN-HOUSE GUIDANCE AND PERHAPS A SOMEWHAT
LESSER AFFECT FROM THE SWELL.
WW3 GUIDANCE FOR SWELL AND PERIOD IS CLOSE,...MAYBE STILL A FOOT
HIGH.
MONDAY AND TUESDAY...SIMILAR SWELL AND COASTAL WIND IS ANTICIPATED
AND SO THE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS WILL BE
MODERATE OR HIGH.
WEDNESDAY...THE SWELL AND PERIOD SUBSIDE-DIMINISH A BIT TO 4 FT 6
SECONDS AND WE SHOULD BE ABLE TO REVERT TO LOW OR POSSIBLY A 1 DAY
LAGGED MODERATE BUT HIGH RISK IS NOT OUTLOOKED FOR WEDNESDAY.
THURSDAY AND FRIDAY...CAVEATS! LOW RISK...IF ONLY A 3 FT 5 SEC
SOUTHERLY SWELL BUT OUR MODEL GUIDANCE IS SUGGESTING A 1 FOOT 15-16
SECOND PERIOD SECONDARY SE SWELL WILL BECOME EVIDENT ALONG OUR
SHORES...EVIDENT EARLIER ON THE 3RD ALONG THE NEW ENGLAND COAST..
WHICH FORCES OUR FORECAST RIP RISK UP A CATEGORY TO MODERATE. NOT
A GOOD SCENARIO FOR THE BUSY 4TH OF JULY SWIM WEEKEND AS AIR
TEMPERATURES WARM.
&&
.CLIMATE...
A VERY WET MONTH OF JUNE ACROSS THE REGION WITH AMOUNTS STILL TO
BE ADDED TO BY THE END OF TODAY.
BELOW IS THE JUNE RAINFALL THROUGH YESTERDAY, THE 29TH.
WILMINGTON, A RECORD MONTHLY RAINFALL AT 11.91 INCHES. PREVIOUS
RECORD WAS 9.90 INCHES SET IN 2003. RECORDS DATE BACK TO 1894.
FOR WILMINGTON THE JUNE TOTAL IS ABOVE THE 5TH HIGHEST MONTHLY
TOTAL IN HISTORY DATING BACK TO 1894.
AS OF 2 PM... BELIEVE ILG IS NOW 4TH WETTEST. WE'LL CONFIRM LATER
TODAY.
LISTED IN ORDER...
AUG 1911...14.91.
AUG 2011...14.70.
JUL 1919...14.13.
SEP 1999...12.68.
MAY 1894...11.99.
JUN 2013...11.91.
PHILADELPHIA, A RECORD MONTHLY RAINFALL AT 10.11 INCHES. PREVIOUS
RECORD WAS 10.06 INCHES SET IN 1938. RECORDS DATE DATE BACK TO
1872.
THIS IS ALSO THE 10TH WETTEST MONTHLY TOTAL IN THE PHILADELPHIA
CLIMATIC HISTORY OF 130 YEARS. AUGUST 2011 19.31 INCHES IS THE
RECORD MONTHLY TOTAL FOR THE YEAR. LISTED BELOW ARE THE HEAVIER
MONTHLY TOTALS.
AUG 2011...19.31.
SEP 1999...13.07.
AUG 1911...12.10.
SEP 1882...12.09.
AUG 1873...11.79.
JUL 1994...10.42.
JUL 1919...10.30.
AUG 2009...10.29.
SEP 2011...10.27.
JUN 2013...10.11.
ATLANTIC CITY STILL RANKED THIRD AT 7.53 INCHES BEHIND THE 7.57
INCHES IN 1935 AND RECORD JUNE TOTAL OF 8.45 INCHES IN 1920.
ALLENTOWN RANKED SIXTH WETTEST JUNE AT 6.81 INCHES. THE MONTHLY
RECORD IS 9.51 INCHES IN 1938.
GEORGETOWN....12.11 INCHES.
TRENTON.......9.91 INCHES. RECORD IS 13.80 INCHES IN 1996.
MOUNT POCONO..9.05 INCHES. RECORD IS 12.10 INCHES IN 2006.
READING.......5.90 INCHES. RECORD IS 15.73 INCHES IN 1972 /AGNES/.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR PAZ054-055-
060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NJZ001-007>010-
012-015>019.
HIGH RIP CURRENT RISK UNTIL 11 PM EDT THIS EVENING FOR NJZ014-
024>026.
DE...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MDZ008-012-015-
019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...DRAG
AVIATION...DRAG/KRUZDLO
MARINE...DRAG/KRUZDLO
HYDROLOGY...KRUZDLO
RIP CURRENTS...354
CLIMATE...354Hazardous weather outlook, Jun 30, 4:25 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 425 PM EDT SUN JUN 30 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-PAZ054- 055-060>062-070-071-101>106-012030- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 425 PM EDT SUN JUN 30 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. BANDS OF TORRENTIAL RAIN PRODUCING SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED TUESDAY...ESPECIALLY AFTERNOON AND EVENING AND COULD RESULT IN TIMES OF LOCALIZED FLOODING. THE FLASH FLOOD WATCH MAY BE EXTENDED THROUGH TUESDAY IN FUTURE FORECAST. SHOWERS AND THUNDERSTORMS SHOULD DIMINISH CONSIDERABLY LATER WEDNESDAY THROUGH FRIDAY AND BE CONFINED MOSTLY TO EASTERN PENNSYLVANIA AND NORTHWEST NEW JERSEY. A HEAT WAVE IS PROBABLE AND EXPECTED TO BEGIN AROUND FRIDAY OR SATURDAY WITH HEAT INDICES RISING INTO THE MID OR UPPER 90S DURING THE AFTERNOON. THUNDERSTORMS WITH BRIEF BUT TORRENTIAL RAIN AND STRONG WIND GUSTS COULD INTERRUPT THE HEAT THIS COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ013-020>023-027-012030- WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 425 PM EDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING COULD PRODUCE LOCALLY HEAVY RAIN WHICH MAY RESULT IN POOR DRAINAGE FLOODING OR A LOCALLY STRONG WIND GUST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED MONDAY AND TUESDAY...ESPECIALLY AFTERNOON AND EVENING. A HEAT WAVE IS EXPECTED TO BEGIN AROUND FRIDAY OR SATURDAY WITH HEAT INDICES RISING INTO THE MID OR UPPER 90S DURING THE AFTERNOON. THUNDERSTORMS WITH BRIEF BUT TORRENTIAL RAIN AND STRONG WIND GUSTS COULD INTERRUPT THE HEAT THIS COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-024>026-012030- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 425 PM EDT SUN JUN 30 2013 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. THERE IS A SMALL CHANCE OF A THUNDERSTORM PRODUCING LOCALLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS PROBABLY A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS FOR BOTH MONDAY AND TUESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH TUESDAY. SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS, HOWEVER THE MAIN THREAT IS LOCALLY HEAVY RAIN WHICH CAN LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-012030- DELAWARE BEACHES- 425 PM EDT SUN JUN 30 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH TUESDAY. SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS, HOWEVER THE MAIN THREAT IS LOCALLY HEAVY RAIN WHICH CAN LEAD TO SOME FLOODING. A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS PROBABLY EXISTS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-012030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 425 PM EDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS WITH LOCALLY STRONG WINDS ARE POSSIBLE MAINLY LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOME THUNDERSTORMS WITH LOCALLY STRONG WINDS ARE POSSIBLE MAINLY EACH AFTERNOON AND EVENING THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 30, 1:28 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT SUN JUN 30 2013
DEZ002-MDZ012-015-020-301830-
CAROLINE MD-KENT DE-KENT MD-QUEEN ANNE'S MD-
128 PM EDT SUN JUN 30 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT...NORTHEASTERN
CAROLINE...NORTHEASTERN QUEEN ANNE'S AND NORTHWESTERN KENT
COUNTIES...
AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR STARKEY CORNER...
MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR CHURCH HILL AROUND 140
PM...BARCLAY AROUND 210 PM...SUDLERSVILLE AROUND 220 PM AND
TEMPLEVILLE AROUND 230 PM.
LAT...LON 3932 7577 3930 7576 3930 7570 3929 7567
3909 7556 3902 7606 3916 7615
FORECASTER: HEAVENERLocal storm report, Jun 30, 1:43 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD FLEETWOOD 40.46N 75.82W
06/30/2013 BERKS PA TRAINED SPOTTER
FLASH FLOODING ALONG MAIN STREET IN FLEETWOOD. ROADWAY
UNDER WATER.
0125 PM FLASH FLOOD MULLICA HILL 39.74N 75.22W
06/30/2013 GLOUCESTER NJ TRAINED SPOTTER
INTERSECTION OF WALTERS ROAD AND ROUTE 322 FLOODED WITH
WATER COVERING ROADWAY.
&&
EVENT NUMBER PHI1300230 PHI1300231
KLINELocal storm report, Jun 30, 1:54 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
154 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD FLEETWOOD 40.46N 75.82W
06/30/2013 BERKS PA TRAINED SPOTTER
FLASH FLOODING ALONG MAIN STREET IN FLEETWOOD. ROADWAY
UNDER WATER.
0125 PM FLASH FLOOD MULLICA HILL 39.74N 75.22W
06/30/2013 GLOUCESTER NJ TRAINED SPOTTER
INTERSECTION OF WALTERS ROAD AND ROUTE 322 FLOODED WITH
WATER COVERING ROADWAY.
0125 PM FLASH FLOOD GLASSBORO 39.70N 75.11W
06/30/2013 GLOUCESTER NJ TRAINED SPOTTER
WATER REPORTED ACROSS HIGH STREET IN GLASSBORO.
&&
EVENT NUMBER PHI1300230 PHI1300231 PHI1300232
KLINELocal storm report, Jun 30, 2:40 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD FLEETWOOD 40.46N 75.82W
06/30/2013 BERKS PA TRAINED SPOTTER
FLASH FLOODING ALONG MAIN STREET IN FLEETWOOD. ROADWAY
UNDER WATER.
0125 PM FLASH FLOOD MULLICA HILL 39.74N 75.22W
06/30/2013 GLOUCESTER NJ TRAINED SPOTTER
INTERSECTION OF WALTERS ROAD AND ROUTE 322 FLOODED WITH
WATER COVERING ROADWAY.
0125 PM FLASH FLOOD GLASSBORO 39.70N 75.11W
06/30/2013 GLOUCESTER NJ TRAINED SPOTTER
WATER REPORTED ACROSS HIGH STREET IN GLASSBORO.
0215 PM FLASH FLOOD NEW CASTLE 39.67N 75.57W
06/30/2013 NEW CASTLE DE 911 CALL CENTER
SEVERAL VEHICLES TRAPPED IN HIGH WATER IN NEW CASTLE.
&&
EVENT NUMBER PHI1300230 PHI1300231 PHI1300232 PHI1300233
KLINELocal storm report, Jun 30, 4:05 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD MUHLENBERG TWP 40.39N 75.93W
06/30/2013 BERKS PA 911 CALL CENTER
SOME ROADWAY FLOODING REPORTED IN MUHLENBERG TWP.
0110 PM FLASH FLOOD FLEETWOOD 40.46N 75.82W
06/30/2013 BERKS PA TRAINED SPOTTER
FLASH FLOODING ALONG MAIN STREET IN FLEETWOOD. ROADWAY
UNDER WATER.
0125 PM FLASH FLOOD MULLICA HILL 39.74N 75.22W
06/30/2013 GLOUCESTER NJ TRAINED SPOTTER
INTERSECTION OF WALTERS ROAD AND ROUTE 322 FLOODED WITH
WATER COVERING ROADWAY.
0125 PM FLASH FLOOD GLASSBORO 39.70N 75.11W
06/30/2013 GLOUCESTER NJ TRAINED SPOTTER
WATER REPORTED ACROSS HIGH STREET IN GLASSBORO.
0215 PM FLASH FLOOD NEW CASTLE 39.67N 75.57W
06/30/2013 NEW CASTLE DE 911 CALL CENTER
SEVERAL VEHICLES TRAPPED IN HIGH WATER IN NEW CASTLE.
&&
EVENT NUMBER PHI1300234 PHI1300230 PHI1300231 PHI1300232 PHI1300233
KLINELocal storm report, Jun 30, 4:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD MUHLENBERG TWP 40.39N 75.93W
06/30/2013 BERKS PA 911 CALL CENTER
SOME ROADWAY FLOODING REPORTED IN MUHLENBERG TWP.
0110 PM FLASH FLOOD FLEETWOOD 40.46N 75.82W
06/30/2013 BERKS PA TRAINED SPOTTER
FLASH FLOODING ALONG MAIN STREET IN FLEETWOOD. ROADWAY
UNDER WATER.
0115 PM FLASH FLOOD WOODSTOWN 39.65N 75.33W
06/30/2013 SALEM NJ 911 CALL CENTER
CREEK AND POOR DRAINAGE FLOODING REPORTED IN WOODSTOWN.
0125 PM FLASH FLOOD MULLICA HILL 39.74N 75.22W
06/30/2013 GLOUCESTER NJ TRAINED SPOTTER
INTERSECTION OF WALTERS ROAD AND ROUTE 322 FLOODED WITH
WATER COVERING ROADWAY.
0125 PM FLASH FLOOD GLASSBORO 39.70N 75.11W
06/30/2013 GLOUCESTER NJ TRAINED SPOTTER
WATER REPORTED ACROSS HIGH STREET IN GLASSBORO.
0215 PM FLASH FLOOD NEW CASTLE 39.67N 75.57W
06/30/2013 NEW CASTLE DE 911 CALL CENTER
SEVERAL VEHICLES TRAPPED IN HIGH WATER IN NEW CASTLE.
0245 PM FLASH FLOOD EVESHAM TWP 39.86N 74.89W
06/30/2013 BURLINGTON NJ 911 CALL CENTER
SOME ROADWAY FLOODING REPORTED IN EVESHAM TWP.
&&
EVENT NUMBER PHI1300234 PHI1300230 PHI1300235 PHI1300231 PHI1300232
PHI1300233 PHI1300236
KLINEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:29 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 15 hr |
| Jun 30, 12:26 PM EDT | Special Weather Statement | PHI | Gloucester | 49 min |
| Jun 30, 1:05 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 55 min |
| Jun 30, 1:28 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 4 hr |
| Jun 30, 1:45 PM EDT | Areal Flood Advisory | PHI | Burlington | 4 hr |
| Jun 30, 2:32 PM EDT | Flash Flood Warning | PHI | Burlington | 4 hr |
| Jun 30, 2:40 PM EDT | Flash Flood Warning | PHI | Burlington | 4 hr |
| Jun 30, 3:13 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
Nearby
Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.